I'd say it was pretty normal. I have never had to switch AD and have neither taken Welbutrin or Celexa, but I know about Withdrawl Syndrome and you can get it when you switch meds as well as when you come off meds. I would say (as a personal opinion) that if it lasts more than a couple of weeks or if it gets a lot worse, then I would see your doctor.
thanks for the information and encouragement from everyone. These drugs are so unpredictable. I was finally able to sleep with the help of a xanax and today I feel better and took a nap this afternoon.
I have been struggling with depression for over 17 years now and every 4 years or so I have a really low episode. I've been home from work all week and I'm hoping the change in routine and meds as well as more frequent visits to the therapist will pull me out.
I really hate the way this disease criples my life. I also hate that I feel such shame about the depression.
Anyway, i am glad to have found this site.